MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE BUL LOR 9X10X23, 5 DG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE BUL LOR 9X10X23, 5 DG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 187823410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The concorde bullet 5 degree lordotic cage was not returned to the customer quality unit for evaluation.A review of the device history record (dhr) for the concorde bullet 5 degree lordotic cage could not be performed as no lot number was provided.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting per work instruction.Without the return of the concorde bullet cage we are unable to confirm the reported issue or identify the root cause.As the device was not returned for evaluation we are unable to confirm the reported issue.As such, no further complaint action is required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the surgeon was trying to place a cage at l5-s1 disc space.He was coming in laterally then pulled his hand down with inserter to drive the cage to a more midline approach and the cage broke off at the instrument/cage interface.This happened with both cages.Then proceeded to use the dual prep instrument to get more midline and then the third cage was placed to his satisfaction.

Brand Name
CONCORDE BUL LOR 9X10X23, 5 DG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7411969
Report Number1526439-2018-50332
Device Sequence Number1264130
Product Code MAX
UDI-Device Identifier10705034139517
UDI-Public(01)10705034139517
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K041722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187823410
Device Catalogue Number187823410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1